# SDR VJ9800550

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Z Section
- Part number: 3678583503
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER Z SECTION AT FS 945, RBL 2-20 AND LBL 2-20, CORRODED FROM BULKHEAD TO BULKHEAD.  CORROSION OUT OF LIMIT IAW DC9 SRM 53-01, FIG 1.  BROKE CABLE TENSION ON RUNS 129 AND 130 AND REMOVED CABLE BRACKETS.  FABRICATED AND INSTALLED Z SECTION REPAIRS IAW DC9 SRM 53-01, FIG 2.  REINSTALLED PULLEY BRACKETS, RETENSIONED CABLE RUNS AND ACCOMPLISHED ADJUSTMENT AND TEST IAW DC9 MM 27-40-0.
